# SDR SIMA20210512002

- Difficulty date: May 12, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N216NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000513
- Aircraft time: 12,965 hours, 8,309 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 78-85
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD SEAT TRACK IS CORRODED BETWEEN FR 78 TO FR 84-85 (LEVEL 2 CORROSION)-C/A-INSTALLED NEW SERVICEABLE CFIII RH INBD SEAT TRACK ASSY. BETWEEN FR73-FR85 IAW EMB 175 SRM 51-40-08
